Anabeta and tingling in hands and feet?

  1. Registered User
    italianangelo's Avatar
    Stats
    5'9"  174 lbs.
    Join Date
    Nov 2008
    Posts
    17
    Rep Power
    78

    Anabeta and tingling in hands and feet?


    Hi, I have been on Anabeta for a week now and notice that I keep getting a tingling sensation in my hands and feet and sometimes dizziness, can anyone explain the tingling or dizziness. Any information would be appreciated. Thanks!

  2. Enhanced Body Formulations REP
    Board Sponsor
    EBF_2356's Avatar
    Stats
    5'11"  175 lbs.
    Join Date
    Feb 2011
    Location
    Australia
    Age
    25
    Posts
    6,960
    Rep Power
    1838729

    you may be having a hypoglycemic reaction from the dizziness effects...are you drinking enough water? anabeta makes me thirsty as a horse...
    ...::: EBF REP :::...
    Recompadrol-AAv2-Metabolic Pow(d)er
    THE FUTURE OF LEAN
  3. Registered User
    chedapalooza's Avatar
    Stats
    5'7"   lbs.
    Join Date
    Aug 2011
    Location
    ct
    Age
    25
    Posts
    7,288
    Rep Power
    1571137

    I
    Get this too every now and then.. It's not so bad that it disrupts my workout or daily functioning, but definitely noticeable.. Could be a hypo type thing going on.. Could be circulatory issue.. My mom actually has it (I mentioned my symptoms to her ) and she has the same thing.. It's a genetic syndrome.. Nothing harmful, just
    Annoying..
    "no failure is final, nor is any success"
    Follow my 2014 training and supps!
    http://anabolicminds.com/forum/workout-logs/240285-chedapaloozas-2014-training.html
    •   
       

  4. Registered User
    bdcc's Avatar
    Join Date
    Feb 2009
    Location
    Oxford, England
    Posts
    10,153
    Rep Power
    10502186

    I wasn't aware anyone experienced tingling in their extremities from AnaBeta. Are you sure the timing is not just coincidental?
    PES Representative
    http://pescience.com/insider
    http://selectprotein.com
  5. Registered User
    chedapalooza's Avatar
    Stats
    5'7"   lbs.
    Join Date
    Aug 2011
    Location
    ct
    Age
    25
    Posts
    7,288
    Rep Power
    1571137

    Quote Originally Posted by bdcc
    I wasn't aware anyone experienced tingling in their extremities from AnaBeta. Are you sure the timing is not just coincidental?
    Ditto.. My Symptoms are year round, random times, as I mentioned.. It is just a thing that runs in my family .. Perhaps OP has the same thing and doesn't know it
    "no failure is final, nor is any success"
    Follow my 2014 training and supps!
    http://anabolicminds.com/forum/workout-logs/240285-chedapaloozas-2014-training.html
  •   

      
     

Similar Forum Threads

  1. tingling feeling (numb)
    By lsmoguy in forum 35 and Older
    Replies: 6
    Last Post: 07-02-2010, 11:17 PM
  2. tingling on beta alanine
    By WILL DA BEAST in forum Supplements
    Replies: 8
    Last Post: 06-08-2010, 06:52 PM
  3. CNS tingling feeling
    By ReaperX in forum Nutrition / Health
    Replies: 0
    Last Post: 06-08-2007, 01:41 PM
  4. Puffy Stiff Hands and Feet After Stopping HGH
    By Parteeman in forum IGF-1/GH
    Replies: 0
    Last Post: 01-16-2006, 05:08 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in